MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; ACETABULAR CUP
Catalog Number 01.26.48MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 december 2019.Lot 165684: (b)(4) items manufactured and released on 25-jan-2017 expiration date: 01/10/2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported events.Additional implant involved: stem: minimax 01.13.102r cementless anatomical stem right size 2 (k170845) lot.172015.Batch review performed on 4 december 2019 lot 172015: (b)(4) items manufactured and released on 31-aug-2017 expiration date: 18/08/2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported events.Clinical evaluation performed by medical affairs manager hip revision surgery performed 1 year and 8 months after cementless double mobility total hip arthroplasty in a (b)(6) year old woman.Radiographic image provided shows suboptimal cup position.The reason of this choice is unknown: bone morphology or patient anatomy may be one reason but this cannot be confirmed on the basis of a single anteroposterior x-ray.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed 1 year and 9 months after the primary due to impingement (the cup with the stem or the lesser trochanter with the pelvis).The cup was anteverted (the cause is unknown).The surgeon revised the head and liner.Infection not present.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9525226
Report Number3005180920-2019-01084
Device Sequence Number16258278
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Catalogue Number01.26.48MB
Device Lot Number165684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight90